Tendon Fibers Snapped in My Calf After Taking Levaquin

by Denise
(Spain)

I was treated with levaquin in january of this year, about three days after taking it i started to get sharp pains in my legs, this got worse as the week progressed until one morning i could not use my legs, i could not put one foot infront of other, my friend went back to the pharmasist who sold me the drug and he gave me pain killers and vitamin c, the next day i could walk but was worried that i would now depend in pain killers.


I researched levaquin i found a help line that immediately told me to ditch the pain killers and to eliminate night shade foods, this helped tremendously, but after a short time i was getting sharp pains at the tops of my legs, i found a physio who recognized that my tendons had became tight and knotted , she has been working on me for about 6 sessions and i was feeling better until yesterday i was just walking and as i turned slightly something snapped in my calf muscle, i now cannot walk again! i have to go back to doctor on monday for ultrasound, but he thinks that the fibres in my muscle have snapped.

does anyone know how ling it takes before you are free of the Side Effects of Levaquin? i have never had regrets in life but now i have 1, i wish i had never taken this anti biotic.

Denise

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video